Thread: Help with Gray Hairs
02-27-2004, 12:41 PM #1
Help with Gray Hairs
Anyone else notice an acceleration of gray hairs during or after a cycle. Its unreal how many grey hairs I have for someone in their mid 20's. Yes I'll take it anyday over going bald but coloring my hair every 2-3 months is becoming a pain in the ass. I might just start sporting the salt and pepper look and just say the hell with it.
From what I understand testosterone is responsible for stimulating the function of melanocytes (they stop the production of melanin...yes its the same pigment that darkens our skin to protect us from UV radiation which also darkens the top of of heads). So is their anything one can take to stop/slow this process or possibly increase melanin in one's body? Did anyone ever experiment with finasteride (proscar) for this same purpose? Curious to hear replies. Thanks,
Last edited by usualsuspect; 02-27-2004 at 12:49 PM.
02-27-2004, 12:44 PM #2
Bro I got the same thing! Definetly started when I started using AS too.
I'm in my mid 20's also, and like you said I'd take grey over balding anyday but I don't wanna look like my dad by age 30! lol
02-27-2004, 12:54 PM #3Originally Posted by usualsuspect
There's a research lab selling it too.
It causes an increase in melanin. It was developed to treat vitiligo, pigment disorder.
02-27-2004, 01:01 PM #4Spyder Guest
02-27-2004, 01:20 PM #5
good post... can't we just take more melatonin supplement?
(i have the same problem, slightly)
02-27-2004, 01:25 PM #6Originally Posted by diesel21
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)